# SDR ABXA9600404

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 991150073
- Condition: Defective
- Location: Fs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE PRESSURE PANEL AT FS 37 HAD A ONE INCH DIAMETER HOLE ON THE RIGHT SIDE BELOW THE RADOME HINGE POINT.  REPAIRED PRESSURE PANEL AT FS 37 IAW ABX REA D953-14357-MR.
